Journal article

Using edge contractions to reduce the semitotal domination number

BP2-STS

Show more…
  • 21.10.2022
Published in:
  • Theoretical Computer Science. - Elsevier BV. - 2023, vol. 939, p. 140-160
English In this paper, we consider the problem of reducing the semitotal domination number of a given graph by contracting kedges, for some fixed k ≥1. We show that this can always be done with at most 3 edge contractions and further characterise those graphs requiring 1, 2 or 3 edge contractions, respectively, to decrease their semitotal domination number. We then study the complexity of the problem for k =1 and obtain in particular a complete complexity dichotomy for monogenic classes.
Faculty
Faculté des sciences économiques et sociales et du management
Department
Département d'informatique
Language
  • English
Classification
Computer science and technology
License
CC BY
Open access status
hybrid
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/323687
Statistics

Document views: 36 File downloads:
  • 1-s2.0-s0304397522006090-main1.pdf: 44